# SDR MALA976252

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND0075200
- Condition: Internal Fault
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT INTAKE ILLUMINATED AT 4 SECONDS AFTER ENGINE ANTI-ICE SWITCHED ON OR WHEN RESETTING LEFT INTAKE CIRCUIT BREAKER.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT THERMAL CONTROLLER, OPS CHECK GOOD.
